본문 바로가기
KERD
논문KCI 등재

ST분절 상승 심근경색증에서 혈전용해술 후 발생한 후복강 출혈 1예

Retroperitoneal Hemorrhage after Thrombolysis in ST Elevation Myocardial Infarction

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류의학일반

초록

Bleeding is the most common and serious complication of thrombolysis in ST elevation myocardial infarction. Most bleeding cases are associated with an intervention or operation, but spontaneous bleeding such as gastro-intestinal bleeding or intracranial hemorrhage can happen. This is a report on the case of a 76- year-old female patient with retroperitoneal hemorrhage due to spontaneous right colic artery branch bleeding after thrombolysis in ST elevation myocardial infarction.

Abstract

Bleeding is the most common and serious complication of thrombolysis in ST elevation myocardial infarction. Most bleeding cases are associated with an intervention or operation, but spontaneous bleeding such as gastro-intestinal bleeding or intracranial hemorrhage can happen. This is a report on the case of a 76- year-old female patient with retroperitoneal hemorrhage due to spontaneous right colic artery branch bleeding after thrombolysis in ST elevation myocardial infarction.

참고문헌 (10)

  1. Kushner FG, "2009 Focused updates: ACC", AHA guidelines for the management of patients with ST-elevation myocardial infarction (updating the 2004 guideline and 2007focused update) and ACC, SCAI guidelines on percutaneous coronary intervention (updating the 2005 guideline and 2007 focused update): a report of the American College of Cardiology Foundation, pp.American Heart Association task force on practice guidelines, Circulation[DOI]
  2. Berkowitz SD, "Incidence and predictors of bleeding after contemporary thrombolytic therapy for myocardial infarction. the Global Utilization of Streptokinase and Tissue Plasminogen activator for Occluded coronary arteries (GUSTO) I Investigators", Circulation, 95, pp.2508~2516 (1997)
  3. Remskar M, "Acute myocardial infarction-failed thrombolysis followed by severe upper gastrointestinal bleeding", Resuscitation, 41, pp.282~283 (1999)
  4. Chan WK, "Prevalence of various complications of thrombolytic therapy in patients with acute myocardial infarction: experience in a local regional hospital", J Hong Kong Coll Cardiol, 4, pp.77~80 (1996)
  5. Jung SK, "A case of hemoperitoneum after intraarterial urokinase infusion for acute ischemic stroke", J Korean Soc Emerg Med, 12, pp.194~200 (2001)
  6. Mehran R, "A risk score to predict bleeding in patients with acute coronary syndromes", J Am Coll Cardiol, 55, pp.2556~2566 (2010)
  7. Brass LM, "Intracranial hemorrhage associated with thrombolytic therapy for elderly patients with acute myocardial infarction: results from the Cooperative Cardiovascular Project", Stroke, 31, pp.1802~1811 (2000)
  8. Lauer JE, "Hemorrhagic complications of thrombolytic therapy", Chest, 108, pp.1520~1523 (1995)
  9. Wall TC, "Accelerated plasminogen activator dose regimens for coronary thrombolysis. the TAMI-7 study group", J Am Coll Cardiol, 19, pp.482~489 (1992)
  10. Van de Werf F, "Assessment of the safety and efficacy of a new thrombolytic. incidence and predictors of bleeding events after fibrinolytic therapy with fibrin-specific agents:a comparison of TNK-tPA and rt-PA", Eur Heart J, 22, pp.2253~2261 (2001)

관련 논문AI추천

이 간행물의 다른 논문 (17건)